# SDR DHL9980161C

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING I/B TRAILING EDGE AREA AT STA XWS 5 CRACK ON WEB PANEL JUST ABOVE I/B FLAP I/B HINGE AREA.  REMOVED CRACKED PANEL, FABRICATED NEW WEB PER SRM 51-1-21, 15 X 5.5.
